| Model Number |
02.12.0410FR |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
06/23/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 2 july 2025 lot 2405001: (b)(4) items manufactured and released on 16-july-2024.Expiration date: 04-july-2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.The surgeon revised liner height, which is a common practice to restore the joint stability.There is no indication that any potential issue with the device may have caused or contributed to the event.
Event or Problem Description
At about 11 months from the primary surgery, the patient came in reporting pain and the cause is unknown.The surgeon performed a poly swap, increasing the size from 10mm to 20mm.The surgery was completed successfully.